# SDR YBBA201908280001

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N25460
- Make and model: Piper PA-34-220T
- Aircraft serial: 348533041
- Aircraft time: 4,927 hours, 128 cycles
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C509
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PIC REPORTS NOSE GEAR INDICATION INOP DURING GEAR DOWN CYCLE, CYCLED GEAR 3 TIMES AND CONFIRMED GEAR DOWN WITH ATC ACKNOWLEDGEMENT DURING FLY BY, AFTER  CYCLING GEAR ALL THREE INDICATIONS WERE PRESENT.
